MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker

Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
Model Number LSP203A
Medical Device Problem Codes Stretched (1601); Use of Device Problem (1670); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an initial implant procedure of an atrial leadless pacemaker (alp) on (b)(6) 2026.Upon fixation, the current of injury and capture thresholds were unacceptable and the physician elected to reposition the alp at which time it was noted the helix stretched.The alp was not used, and a new alp was successfully implanted.The patient was stable throughout the procedure.
 
Event or Problem Description
Additional information received indicated the alp lost capture at 0.1 milliseconds (ms) pulse width and had intermittent capture at 1.5 ms pulse width.While trying to retrieve the alp to reposition it, it was noted the alp would not dock.Advance maneuvers were used and the entire system was retrieved without issue.

Brand Name
AVEIR AR 2 Leadless Pacemaker
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50916112
Report Number2017865-2026-20512
Device Sequence Number5778086
Product Code PNJ
UDI-Device Identifier05415067051189
UDI-Public(01)05415067051189(10)S000115252(17)280803
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP203A
Device Catalogue NumberLSP203A
Device Lot NumberS000115252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight185 LB